Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 17, Issue 1 (Jan 2009)

Issues

Modulus of continuity and conditional stability for linear regularization schemes

M. Schieck
  • Department of Mathematics, Chemnitz University of Technology, D-09107 Chemnitz, Germany. Email:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-02-04 | DOI: https://doi.org/10.1515/JIIP.2009.010

Abstract

This paper surveys the concept of conditional stability for linear ill-posed problems with error estimates based on the modulus of continuity. Combining the ideas of [Hofmann, Mathé, Schieck, J. Inv. Ill-Posed Problems 16: 569–587, 2008] and [Kabanikhin, Schieck, J. Inv. Ill-Posed Problems 16: 267–282, 2008] fundamental properties are formulated and convergence rates results for regularized solutions concerning linear regularization schemes are carried out.

Key words.: Linear ill-posed problems; modulus of continuity; conditional stability; general regularization methods; profile functions

About the article

Received: 2008-07-25

Published Online: 2009-02-04

Published in Print: 2009-02-01


Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2009.010.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Xiangtuan Xiong, Liqin Zhu, and Ming Li
Mathematics and Computers in Simulation, 2011, Volume 82, Number 2, Page 332

Comments (0)

Please log in or register to comment.
Log in